| Model Number |
305C227 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Aortic Insufficiency (1715); Aortic Valve Stenosis (1717)
| Date of Event |
06/04/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: the device remains implanted; therefore, no product analysis can be performed.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 6 years and 10 months post implant of this 27mm bioprosthetic aortic valve, it was replaced valve-in-valve with a 26mm transcatheter valve.The reason for replacement was reported as a mixture of aortic stenosis and mild-moderate aortic insufficiency.No additional adverse patient effects were reported.